The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

van Leeuwen, I. M. M. and Mirams, G R and Walter, A and Fletcher, A G and Murray, P and Osbourne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P and Whiteley, J P and Chapman, S. J. and Gavaghan, D. J. and Jensen, O E and King, J R and Maini, P. K. and Waters, S L and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation, 42 (5). pp. 617-636.

Leeuwen, I M M and Mirams, G R and Walter, A and Fletcher, A and Murray, P and Osborne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P and Whiteley, J P and Chapman, S. J. and Gavaghan, D J and Jensen, O E and King, J R and Maini, P. K. and Waters, S L and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation .

This list was generated on Mon Oct 8 14:06:26 2012 BST.